×

zbMATH — the first resource for mathematics

Common fixed point theorems in fuzzy metric spaces. (English) Zbl 0990.54029
Common fixed point theorems involving six selfmappings of a fuzzy metric space are established under a generalized nonexpansive type condition and other suitable assumptions.

MSC:
54H25 Fixed-point and coincidence theorems (topological aspects)
54A40 Fuzzy topology
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Badard, R., Fixed point theorems for fuzzy numbers, Fuzzy sets and systems, 13, 291-302, (1984) · Zbl 0551.54005
[2] Banach, S., Theorie LES operations lineaires, (1932), Manograie Mathematyezne Warsaw, Poland
[3] Bose, B.K.; Sahani, D., Fuzzy mappings and fixed point theorems, Fuzzy sets and systems, 21, 53-58, (1987) · Zbl 0609.54032
[4] Butnariu, D., Fixed point for fuzzy mappings, Fuzzy sets and systems, 7, 191-207, (1982) · Zbl 0473.90087
[5] Chang, S.S., Fixed point theorems for fuzzy mappings, Fuzzy sets and systems, 17, 181-187, (1985) · Zbl 0579.54034
[6] Chang, S.S.; Cho, Y.J.; Lee, B.S.; Jung, J.S.; Kang, S.M., Coincidence point and minimization theorems in fuzzy metric spaces, Fuzzy sets and systems, 88, 1, 119-128, (1997) · Zbl 0912.54013
[7] Chang, S.S.; Cho, Y.J.; Lee, B.E.; Lee, G.M., Fixed degree and fixed point theorems for fuzzy mappings, Fuzzy sets and systems, 87, 3, 325-334, (1997) · Zbl 0922.54016
[8] Cho, Y.J., Fixed points in fuzzy metric spaces, J. fuzzy math., 5, 4, 949-962, (1997) · Zbl 0887.54003
[9] Deng, Z.K., Fuzzy pseudo-metric space, J. math. anal. appl., 86, 74-95, (1982) · Zbl 0501.54003
[10] Edelstein, M., On fixed and periodic points under contraction mappings, J. lond. math. soc., 37, 74-79, (1962) · Zbl 0113.16503
[11] Erceg, M.A., Metric space in fuzzy set theory, J. math. anal. appl., 69, 205-230, (1979) · Zbl 0409.54007
[12] Fang, J.X., On fixed point theorems in fuzzy metric spaces, Fuzzy sets and systems, 46, 107-113, (1992) · Zbl 0766.54045
[13] George, A.; Veeramani, P., On some results in fuzzy metric spaces, Fuzzy sets and systems, 64, 395-399, (1994) · Zbl 0843.54014
[14] Grabiec, M., Fixed points in fuzzy metric spaces, Fuzzy sets and systems, 27, 385-389, (1988) · Zbl 0664.54032
[15] Hadzic, O., Fixed point theorems for multi-valued mappings in some classes of fuzzy metric spaces, Fuzzy sets and systems, 29, 115-125, (1989) · Zbl 0681.54023
[16] Hadzic, O., Fixed point theorems in probabilistic metric spaces, (1995), Serbian Academy of Sciences and Arts, Institute of Mathematics, University of Novi Sad Yugoslavia · Zbl 0945.54034
[17] Istratescu, I., A fixed point theorem for mappings with a probabilistic contractive iterate, Rev. roumaire math. pure appl., 26, 431-435, (1981) · Zbl 0476.60006
[18] Jung, J.S.; Cho, Y.J.; Chang, S.S.; Kang, S.M., Coincidence theorems for set-valued mappings and Ekland’s variational principle in fuzzy metric spaces, Fuzzy sets and systems, 79, 239-250, (1996) · Zbl 0867.54018
[19] Jung, J.S.; Cho, Y.J.; Kim, J.K., Minimization theorems for fixed point theorems in fuzzy metric spaces and applications, Fuzzy sets and systems, 61, 199-207, (1994) · Zbl 0845.54004
[20] Jungck, G., Commuting mappings and fixed points, Amer. math. monthly, 83, 261-263, (1976) · Zbl 0321.54025
[21] Jungck, G., Compatible mappings and common fixed points, Internat. J. math. math. sci., 9, 4, 771-779, (1986) · Zbl 0613.54029
[22] Jungck, G.; Murthy, P.P.; Cho, Y.J., Compatible mappings of type (A) and common fixed points, Math. japonica, 38, 2, 381-390, (1993) · Zbl 0791.54059
[23] Kaleva, O.; Seikkala, S., On fuzzy metric spaces, fuzzy sets and systems, 12, 215-229, (1984) · Zbl 0558.54003
[24] Kramosil, I.; Michalek, J., Fuzzy metric and statistical metric spaces, Kybernetica, 11, 326-334, (1975)
[25] Lee, B.S.; Cho, Y.J.; Jung, J.S., Fixed point theorems for fuzzy mappings and applications, Comm. Korean math. soc., 11, 89-108, (1966)
[26] Mishra, S.N.; Sharma, N.; Singh, S.L., Common fixed points of maps on fuzzy metric spaces, Internat. J. math. math. sci., 17, 253-258, (1994) · Zbl 0798.54014
[27] Rhoades, B.E., A comparision of various definitions of contractive mappings, Trans. amer. math. soc., 226, 257-290, (1977) · Zbl 0365.54023
[28] Schweizer, B.; Sklar, A., Statistical metric spaces, Pacific J. math., 10, 313-334, (1960) · Zbl 0091.29801
[29] Sehgal, V.M.; Bharucha-Reid, A.T., Fixed points of contraction mappings on probabilistic metric spaces, Math. systems theory, 6, 97-102, (1972) · Zbl 0244.60004
[30] Sessa, S., On weak commutativity condition of mappings in fixed point considerations, Publ. inst. math. beograd, 32, 46, 149-153, (1982) · Zbl 0523.54030
[31] Sessa, S.; Rhoades, B.E.; Khan, S.M., On common fixed points of compatible mappings in metric and Banach spaces, Internat J. math. math. sci., 11, 2, 375-392, (1988) · Zbl 0669.54023
[32] S. Sharma, On fuzzy metric space, Southeast Asian J. Math. (2000/2001), accepted for publication.
[33] Singh, S.L.; Pant, B.D., Common fixed point theorem in probabilistic metric spaces and extension to uniform spaces honam, Math. J., 6, 1-12, (1981) · Zbl 0945.54502
[34] Zadeh, L.A., Fuzzy sets, inform. and control, 8, 338-353, (1965) · Zbl 0139.24606
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.